# SDR IXXA06SMN053S

- Difficulty date: January 19, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT FLAP SUPPORT, STA 3.000 CRACKED 4.  REMOVED AND REPLACED SUPPORT ASSY AT STA 3.000 (LT FLAP) IAW DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1, OPS CHECK.
